MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419600810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject (b)(6), 54 years old at the time of enrollment.
 
Event or Problem Description
It was reported that vessel dissection occurred.The subject underwent treatment with the ranger drug coated balloon on (b)(6) 2025 as a part of the clinical trial.The target lesion #001 was in the left mid superficial femoral artery with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with 60 mm lesion length with 76% stenosis and was classified as tasc ii class b lesion.Prior to target lesion treatment with study device, atherectomy was performed using 1.7 mm turbo elite atherectomy device.Treatment of target lesion was performed by dilation using 6 mm x 80 mm ranger drug coated balloon, study device.Following procedure, 6 mm x 80 mm non - bsc drug eluting stent was placed, and the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2025, on the same day of index procedure, during the treatment of target lesion, long segment dissection of grade b was noted in left mid superficial femoral artery due to 6 mm x 80 mm ranger drug coated balloon.The site confirmed through query response that atherectomy procedure performed prior to ballooning caused the vessel more prone to dissection.In response to dissection, 6 mm x 80 mm non-boston scientific (bsc) drug eluting stent was placed in left mid superficial femoral artery.Final arteriogram demonstrated resolution of the stenosis and patent runoff.On the same day, the event was considered to be resolved, and the subject was prescribed dual antiplatelet therapy.
 
Additional Manufacturer Narrative
The subject(b)(6), 54 years old at the time of enrollment.Device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event risk review: a risk review performed for the ranger dcb device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was known inherent risk of device.
 
Event or Problem Description

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22680504
Report Number2124215-2025-50745
Device Sequence Number15814459
Product Code ONU
UDI-Device Identifier08714729976127
UDI-Public(01)08714729976127(17)261025(10)11149H24
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939419600810
Device Catalogue NumberH74939419600810
Device Lot Number11149H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date04/15/2026
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale